# SDR VNAA2011110200031

- Difficulty date: October 30, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 18,934 hours, 19,465 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BIRD STRIKE ON RIGHT WING LEADING EDGE ON APPROACH TO PHL.  AIRCRAFT LANDED IN PHL WITHOUT FURTHER INCIDENT.  MAINTENANCE COMPLIED WITH BIRD STRIKE INSPECTION, APPLIED AERODYNAMIC FILLER TO DENT ON RIGHT WING MIDDLE LEADING EDGE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
